On discordance test for the wrapped normal data

Adzhar Rambli, and Ibrahim Mohamed, and Abdul Ghapor Hussin, and Safwati Ibrahim, (2012) On discordance test for the wrapped normal data. Sains Malaysiana, 41 (6). pp. 769-778. ISSN 0126-6039


Official URL: http://www.ukm.my/jsm/contents.html


This paper focuses on detecting outliers in the circular data which follow the wrapped normal distribution. We considered four discordance tests based on M, C, D and A statistics. The cut-off points of the four tests were obtained and the performance of the detection procedures was studied via simulations. In general, we showed that the discordance test based on the A statistic outperforms the other tests in all cases. For illustration, the city of Kuantan wind direction data set was considered.

Item Type:Article
Keywords:A statistics; circular; discordance; outlier; wrapped normal distribution
Journal:Sains Malaysiana
ID Code:4865
Deposited By: Mr Azam
Deposited On:25 May 2012 13:02
Last Modified:14 Dec 2016 06:37

Repository Staff Only: item control page